need your advice my sgpt is 291as of present.last year my sgpt is 51 and have taken essentiale forte as my medication for 30 days last year.i had experienced abdominal pain last saturday and sunday.what will the person experience if he had high sgpt.?i have already quit drinking alcohol and smoking since i was diagnosed with elevated sgpt llast year.im age 30 and my job is a seafarer.please advice.
How are you? What are the symptoms present and what other diagnostic tests were done? Elevated liver enzymes, including sgpt may indicate inflammation or damage to cells in the liver. In most cases, liver enzyme levels are only mildly and temporarily elevated and do not signal a chronic, serious liver problem. If there is a considerable increase, it is best that you discuss this with your attending physician for proper evaluation. Factors such as your symptoms, medical history and results of other tests are important considerations also. On the other hand, low triglyceride levels may be due to low fat diet, hyperthyroidism, malnutrition, or malbsorption syndrome, a condition in which the small intestine does not absorb fats well. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.